| Model Number |
TV-AB2380-N |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Lack of Effect (4065)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
08/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2024.It was reported that three months post index procedure (approximately (b)(6) 2024 a follow up postoperative computed tomography (ct) scan revealed a slight indeterminate endoleak.The patient was monitored.On (b)(6) 2024 another follow up angiography showed increase in the previously seen indeterminate endoleak which was coming from the bifurcated section of the alto main body, the physician suspected that it could be a type iiib endoleak.The patient is currently being monitored while an intervention is being discussed.
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the indeterminate endoleak is confirmed.This is consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of this complaint could not be determined.The clinical evaluation also shows reasonable evidence to suggest that the indeterminate endoleak could be a type ia endoleak or type ii endoleak (lumbar).With the imaging provided, it could not be conclusively determined what type of endoleak was present.The final patient status was reported as being monitored.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated h6: medical device problem codes: remove code 1504 h6: investigation finding codes: remove code 3233 h6: investigation conclusion codes: remove code 11.